A constructive proof of McNaughton's theorem in infinite-valued logic

Journal of Symbolic Logic 59 (2):596-602 (1994)
  Copy   BIBTEX

Abstract

We give a constructive proof of McNaughton's theorem stating that every piecewise linear function with integral coefficients is representable by some sentence in the infinite-valued calculus of Lukasiewicz. For the proof we only use Minkowski's convex body theorem and the rudiments of piecewise linear topology

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,164

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
42 (#359,513)

6 months
7 (#339,156)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

The free n -generated BL-algebra.Stefano Aguzzoli & Simone Bova - 2010 - Annals of Pure and Applied Logic 161 (9):1144-1170.
Varieties of MV-algebras.Giovanni Panti - 1999 - Journal of Applied Non-Classical Logics 9 (1):141-157.

View all 15 citations / Add more citations

References found in this work

Logic, Semantics, Metamathematics.L. Jonathan Cohen - 1958 - Philosophical Quarterly 8 (30):87-88.

Add more references